MathSciNet Relay Station
MathSciNet bibliographic data
MR780328 (86f:43006) 43A25 (42B10)
Benedicks, Michael On Fourier transforms of functions supported on sets of finite Lebesgue measure. J. Math. Anal. Appl. 106 (1985), no. 1, 180–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement